Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 135, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 4, 2011, 12:47 PM EDT for Elk County, McKean County, Warren County, Pennsylvania. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2011, 12:47 PM EDT (16:47 UTC)
- Expired
- Jun 4, 2011, 1:45 PM EDT
- In force
- 58 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Elk County, PA, McKean County, PA, Warren County, PA
The radar
The State College radar (KCCX), 106 km from the middle of the area, began a volume at 16:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 12:51 PM EDT | TSTM WND DMG | Warren, PA | TREES AND LARGE BRANCHES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2167 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
209
WUUS51 KCTP 041647
SVRCTP
PAC047-083-123-041745-
/O.NEW.KCTP.SV.W.0135.110604T1647Z-110604T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1247 PM EDT SAT JUN 4 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SOUTHWESTERN MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 145 PM EDT
* AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
KINZUA DAM TO CHAPMAN STATE PARK TO SPARTANSBURG...MOVING SOUTHEAST
AT 45 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MARSHBURG AND GRAND VALLEY AROUND 1255 PM EDT...
WESTLINE AND SHEFFIELD AROUND 100 PM EDT...
WETMORE AND KANE AROUND 105 PM EDT...
JAMES CITY AROUND 110 PM EDT...
WILCOX AROUND 115 PM EDT...
JOHNSONBURG AND EAST BRANCH DAM AROUND 125 PM EDT...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 59...STATE ROAD 66...STATE ROAD 120...STATE
ROAD 255.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4187 7962 4187 7931 4195 7886 4149 7841
4141 7842 4140 7832 4133 7825 4126 7870
4127 7877 4137 7897 4134 7910 4142 7910
4145 7907 4145 7897 4162 7896 4162 7954
4170 7962
TIME...MOT...LOC 1647Z 322DEG 40KT 4185 7891 4180 7923
4180 7961
$$
FORECASTER: DEVOIR3 follow-up statements
481
WWUS51 KCTP 041709
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
109 PM EDT SAT JUN 4 2011
PAC047-083-123-041745-
/O.CON.KCTP.SV.W.0135.000000T0000Z-110604T1745Z/
ELK PA-MCKEAN PA-WARREN PA-
109 PM EDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR SOUTHERN WARREN...SOUTHWESTERN MCKEAN AND ELK COUNTIES...
AT 106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF WILCOX TO JAMES CITY TO 12 MILES
WEST OF JAMES CITY TO 13 MILES WEST OF TIDIOUTE...MOVING SOUTHEAST AT
45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
JOHNSONBURG AND EAST BRANCH DAM AROUND 120 PM EDT...
ST. MARYS AND RIDGWAY AROUND 125 PM EDT...
PORTLAND MILLS AROUND 135 PM EDT...
BRANDY CAMP AROUND 140 PM EDT...
BROCKPORT AROUND 145 PM EDT...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 66...STATE ROAD 120...STATE ROAD 255.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4168 7914 4163 7885 4170 7862 4151 7843
4141 7842 4140 7832 4133 7825 4126 7875
4137 7897 4134 7910 4142 7910 4145 7907
4145 7897 4162 7897 4162 7952 4162 7955
4171 7962
TIME...MOT...LOC 1710Z 322DEG 40KT 4164 7857 4155 7877
4160 7902 4164 7961
$$
FORECASTER: DEVOIR290
WWUS51 KCTP 041735
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
135 PM EDT SAT JUN 4 2011
PAC083-123-041741-
/O.CAN.KCTP.SV.W.0135.000000T0000Z-110604T1745Z/
MCKEAN PA-WARREN PA-
135 PM EDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WARREN AND
SOUTHWESTERN MCKEAN COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 4142 7910 4143 7907 4145 7907 4145 7897
4140 7832 4133 7825 4126 7875 4137 7897
4134 7910
TIME...MOT...LOC 1731Z 322DEG 40KT 4145 7838 4128 7871
4136 7894
$$
PAC047-041745-
/O.CON.KCTP.SV.W.0135.000000T0000Z-110604T1745Z/
ELK PA-
135 PM EDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR SOUTHERN ELK COUNTY...
AT 128 PM EDT...LOCAL LAW ENFORCEMENT REPORTED TREES DOWN FROM A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 17 MILES EAST OF RIDGWAY TO BROCKPORT TO 7 MILES WEST OF
PORTLAND MILLS...MOVING SOUTHEAST AT 45 MPH.
THE WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF SOUTHERN ELK COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
WARREN COUNTY. THE STORMS SEEM TO WEAKENING AT THIS TIME...BUT
DAMAGE IS STILL POSSIBLE.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4142 7910 4143 7907 4145 7907 4145 7897
4140 7832 4133 7825 4126 7875 4137 7897
4134 7910
TIME...MOT...LOC 1731Z 322DEG 40KT 4145 7838 4128 7871
4136 7894
$$
FORECASTER: DANGELO698
WWUS51 KCTP 041745
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
145 PM EDT SAT JUN 4 2011
PAC047-041754-
/O.EXP.KCTP.SV.W.0135.000000T0000Z-110604T1745Z/
ELK PA-
145 PM EDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ELK COUNTY WILL
EXPIRE AT 145 PM EDT...
THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4142 7910 4143 7907 4145 7907 4145 7897
4140 7832 4133 7825 4126 7875 4137 7897
4134 7910
TIME...MOT...LOC 1744Z 322DEG 40KT 4133 7826 4116 7859
4125 7882
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 11:01 AM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 4, 11:01 AM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1101 AM EDT SAT JUN 4 2011 .SYNOPSIS... A WEAK LOW PRESSURE SYSTEM WILL DIVE SOUTHEAST ACROSS THE REGION LATE TODAY AND TONIGHT. A LINGERING TROUGH OF LOW PRESSURE WILL REMAIN ACROSS EASTERN PENNSYLVANIA ON SUNDAY. A BLOCKING PATTERN WILL LIKELY KEEP PENNSYLVANIA IN A DRY NW FLOW EARLY NEXT WEEK. HOWEVER...THE BLOCK SHOULD BREAK DOWN DURING THE SECOND HALF OF THE WEEK...ALLOWING AN UPPER RIDGE TO OVERSPREAD PA. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... EARLY SUNSHINE QUICKLY DISAPPEARING BEHIND THICKENING ALTO CU/ALTO STRATUS...AS WAA PATTERN DEVELOPS IN ADVANCE OF SHORTWAVE TRACKING THRU THE GRT LKS. EARLIER CLOUD AND POP TRENDS IN GOOD SHAPE THIS MORNING. WATCHING NORTHWEST FLOW AND POTENTIAL FOR LARGE HAIL CLOSELY FOR NORTHWEST PA AT THIS TIME...KCCX RADAR IS INDICATES 64 DBZ TO 34K FEET AT THIS TIME ON THE NORTH CENTRAL LAKE ERIE SHORELINE. STRONG MOISTURE FLUX WITH MID 50S TO AROUND 60F DEWPOINTS FROM THE SOUTHWEST WILL MAINTAIN THE MCS AS IT TRACKS ESEWD INTO NORTHWEST AND NORTH CENTRAL PA THIS AFTERNOON. ELEVATED NATURE OF CONVECTION INDICATES LARGE HAIL VS. WIND GUSTS AS THE MAIN SEVERE WEATHER THREAT. BEST STORM PROPOGATION OVER FAR WESTERN PA FAVORS WESTERN THIRD OF PA FOR SEVERE HAIL THREAT. CLOUD COVER AND POSSIBLE SHRA WILL HOLD TEMPS DOWN ACROSS EASTERN PA...WHERE THE HIGHER TERRAIN OF THE POCONOS MAY STRUGGLE TO REACH 70F. FURTHER WEST...PARTIAL SUNSHINE AND APPROACH OF WARM FRONT WILL RESULT IN A CHANCE OF LATE DAY TSRA ACROSS THE NW MTNS. WARREN CO STANDS THE BEST CHC TO BREAK INTO WARM SECTOR AHEAD OF SEWRD TRACKING SFC LOW. SREF CAPES NR 1500 J/KG...COMBINED WITH DEEP LYR SHEAR SUPPORTS A SLIGHT CHC OF SVR WX LATE TODAY UP THERE. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/... HAVE PLACED GREATEST CHC OF SHRA/TSRA ACROSS THE W MTNS THIS EVENING IN ASSOC WITH PASSAGE OF LOW LVL JET AND BEST LL MOIST FLUX. DIMINISHING CHC OF THUNDER EXPECTED DEEPER INTO THE STABLE AIR ACROSS EASTERN PA. ENS MEAN QPF TONIGHT RANGES FROM 0.2 INCHES OVR THE NW MTNS...TO A COUPLE HUNDREDTHS OVR THE SE. CLOUD COVER AND SURGE OF HIGHER DWPTS WILL RESULT IN A MUCH WARMER TEMPS THAN THOSE OF RECENT NIGHTS...WITH LOWS MOSTLY IN THE M/U50S. TRIPLE PT LOW PASSES SOUTH OF PA EARLY SUNDAY. HOWEVER...OCCLUSION WILL STALL OVER EASTERN PA...AS ASSOC SHORTWAVE LIFTS NE INTO QUEBEC. THE RESULT WILL BE A DRIER NW FLOW ACROSS WESTERN PA...WHILE SCT PM CONVECTION IS POSSIBLE IN VICINITY OF SFC TROUGH IN THE EAST. SREF DATA INDICATES MODEST CAPES DEVELOP OVR THE EAST...ENOUGH TO SPARK SCT PM TSRA. MOST SUNSHINE WILL BE IN THE WESTERN ZONES...WHICH SHOULD MITIGATE THE NORMAL WEST/EAST TEMP GRADIENT...WITH MAX TEMPS EVERYWHERE IN THE U70S/L80S. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... A PERIOD OF DRY/SEASONABLE WX APPEARS LIKELY EARLY NEXT WEEK...AS ALL MED RANGE GUIDANCE TRACK CANADIAN HIGH PRESSURE SE ACROSS OUR REGION. FAIRLY GOOD CONSENSUS AMONG MDL GUIDANCE THAT UPPER LVL BLOCKING PATTERN OVR THE ATLANTIC BREAKS DOWN BY MID WEEK...ALLOWING RIDGE TO OVERSPREAD PA. THUS...HAVE RAISED TEMPS...WHICH SHOULD PEAK AHEAD OF AN APPROACHING COLD FRONT ON THURSDAY. GEFS 850 TEMPS NR 20C INDICATE HIGHS IN THE L90S POSSIBLE IN THE VALLEYS THURS AFTN. MDL SPREAD BECOMES MORE SIGNIFICANT BY LATE IN THE WEEK...AFFECTING TIMING AND STRENGTH OF COLD FRONT. HOWEVER...CONSENSUS SEEMS TO INDICATE FRONT WILL CLEAR THE AREA ON FRIDAY...BRINGING COOLER/DRIER WX. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... VFR CONDITIONS PREVAIL ACROSS THE REGION THIS MORNING. REMNANTS OF OVERNIGHT CONVECTIVE COMPLEX DIVING SOUTHWARD THIS MORNING FROM ONTARIO. THIS WILL WEAKEN...BUT CONTINUE TO RIDE SOUTHEAST ALONG THE BEST AREA OF DEVELOPING WARM ADVECTION. THIS WAVE ON INCREASED SHOWER ACTIVITY WILL DROP INTO NORTHEAST PA THIS AFTERNOON. THEN SCATTERED SHOWERS AND POSSIBLE TSRA WILL CONTINUE INTO THE EVENING UNTIL A WEAK COLD FRONT CROSSES THE STATE. EXPECT HIGHER LOW LEVEL MOISTURE TO WORK INTO WESTERN AND NORTHWESTERN AREAS OVERNIGHT WITH THE PASSAGE OF THE FRONT...AND INTRODUCE LOWER CIGS AND VSBYS (MVFR...WITH SOME LOCAL IFR ESPECIALLY IN THE KJST AREA). FRONT MAY AGAIN ACT AS A FOCUS FOR SHRA AND TSRA SUNDAY... ESPECIALLY OVER EASTERN AREAS. OUTLOOK... MON-WED...MAINLY VFR WITH WEAK HIGH PRESSURE OVER THE REGION. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...FITZGERALD NEAR TERM...DEVOIR/FITZGERALD SHORT TERM...FITZGERALD LONG TERM...FITZGERALD/GARTNER AVIATION...JUNG
Hazardous weather outlook, Jun 4, 9:34 AM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 934 AM EDT SAT JUN 4 2011 PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-051345- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 934 AM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-051345- WARREN- 934 AM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A LOW PRESSURE SYSTEM WILL DIVE SOUTHEAST ACROSS THE GREAT LAKES TODAY...PRODUCING SHOWERS AND THUNDERSTORMS ACROSS NORTHWEST PENNSYLVANIA LATE TODAY. THERE IS A SLIGHT CHANCE THAT SOME OF THE THUNDERSTORMS LATE THIS AFTERNOON OR EVENING COULD PRODUCE DAMAGING WIND GUSTS OR LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 4, 12:14 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1214 PM EDT SAT JUN 4 2011
PAZ004>006-010-041700-
ELK PA-MCKEAN PA-POTTER PA-WARREN PA-
1214 PM EDT SAT JUN 4 2011
...STRONG THUNDERSTORMS WILL AFFECT MCKEAN...NORTHWESTERN ELK...
NORTHWESTERN POTTER AND WARREN COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF ELK...MCKEAN...
POTTER AND WARREN COUNTIES AT 1213 PM EDT. THE STRONG THUNDERSTORMS
WERE GENERALLY MOVING SOUTHEAST AT 60 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
EXPECT INTENSE LIGHTNING FROM THESE STRONG THUNDERSTORMS. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE
ROAD 446.
LAT...LON 4201 7801 4200 7797 4188 7784 4155 7896
4162 7897 4162 7946 4176 7963 4200 7961
FORECASTER: KREKELERThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:14 PM EDT | Special Weather Statement | CTP | McKean, Warren | 46 min |
| Jun 4, 1:21 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 39 min |
| Jun 4, 1:50 PM EDT | Special Weather Statement | CTP | Centre, Clearfield | 25 min |
| Jun 4, 2:49 PM EDT | Special Weather Statement | CTP | Blair, Cambria | 26 min |
| Jun 4, 3:14 PM EDT | Special Weather Statement | CTP | Bedford | 31 min |
| Jun 4, 3:38 PM EDT | Special Weather Statement | CTP | Cambria | 22 min |
| Jun 4, 4:12 PM EDT | Special Weather Statement | CTP | Somerset | 18 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.